MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT 3.2MMD STRAIGHT DRILL; POWERED BONE DRILL

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT 3.2MMD STRAIGHT DRILL; POWERED BONE DRILL
Model Number SPD3.2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) japan distributor found during incoming inspection, a lack of matted laser marking in order to show 18 mm depth on a drill in the swish system basic surgical tray.

Brand Name
SWISSPLANT 3.2MMD STRAIGHT DRILL
Common Device Name
POWERED BONE DRILL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7406570
Report Number3001617766-2018-00057
Device Sequence Number786010
Product Code DZI
UDI-Device Identifier10841307117391
UDI-Public10841307117391
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberSPD3.2
Device Catalogue NumberSPD3.2
Device Lot Number95803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1